Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 5, 847–1038
Issue 4, 631–846
Issue 3, 409–629
Issue 2, 209–408
Issue 1, 1–208

Volume 17, 12 issues

Volume 16, 10 issues

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Frobenius stable pluricanonical systems on threefolds of general type in positive characteristic

Lei Zhang

Vol. 16 (2022), No. 10, 2339–2384
Abstract

This paper investigates effectivity problems of pluricanonical systems on varieties of general type in positive characteristic. In practice, we will consider a sublinear system |S0(X,KX + nKX)||H0(X,KX + nKX)| generated by certain Frobenius stable sections, and prove that for a minimal terminal threefold X of general type with either q(X) > 0 or Gorenstein singularities, if n 28 then |S0(X,KX + nKX)|; and if n 42 then the linear system |S0(X,KX + nKX)| defines a birational map.

Keywords
effectivity problems, pluricanonical systems, positive characteristic, Frobenius stable sections
Mathematical Subject Classification
Primary: 14E05, 14E30
Milestones
Received: 27 February 2021
Revised: 5 January 2022
Accepted: 18 February 2022
Published: 28 January 2023
Authors
Lei Zhang
School of Mathematical Science
University of Science and Technology of China
Hefei
China